Publications with R. Schipperus
All publications by Rene J. Schipperus and S. Shelah
You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:453||Mekler, A. H., Schipperus, R. J., Shelah, S., & Truss, J. K. (1993). The random graph and automorphisms of the rational world. Bull. London Math. Soc., 25(4), 343–346. DOI: 10.1112/blms/25.4.343 MR: 1222726|